# SDR CA980421011

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Cracked
- Location: Center Spar
- Part time: 26,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAIRCHILD RECENTLY REVISED ITS AIRFRAME INSPECTION MANUAL TO INCLUDE A DETAILED INSPECTION OF THE WING CENTER SPAR INNER WEB.  CRACKS FOUND ON THE WEB.  TWO OTHER AIRCRAFT WITH SIMILAR PROBLEM.
